Jump to content

Morning Headaches and Dizziness


Recommended Posts

Overall doing better but have really tough mornings. I've never really had headaches, but mornings my head feels so bad I can't eat or do much at all. The dizziness/nausea is bad too. I've been taking my blood pressure 2 times a day and in the morning the top number is very low and the bottom number is on the high side. Not sure what that means, but I don't want to change my blood pressure meds because it really through off my balance and I was a lot more dizzy.

 

I'm assuming this is normal.........hoping it will pass one day but it's very hard to live with.

 

I have to say at this stage I feel much better when I'm outside than inside the house. 

 

Also having a lot of memories of random times/years while I was on benzos. It hits me all of a sudden and I feel overwhelmed and usually need to cry or try to let it out in some way. This has been one of the more frightening symptoms I have had during this past month.

Link to comment
Share on other sites

This is all too familiar. It's a scary scenario. I have headaches every morning almost. I also get pressure feelings. I don't take anything, as I am afraid too. I'm not sure about the BP. My BP is around 120/70. It used to be low like 80/50 so, on.. I don't understand these headaches I get. They are a pressure, exploding feeling. Headaches are just strange in this. I hope this goes for you.

 

 

Also having a lot of memories of random times/years while I was on benzos. It hits me all of a sudden and I feel overwhelmed and usually need to cry or try to let it out in some way. This has been one of the more frightening symptoms I have had during this past month.

 

This symptom is just scary at best! I have this, too. I thought we were not supposed to remember anything while we were on Benzo's. I certainly do, and it scares me. This has been going on for a long time now. Finally, someone else that remembers things while on Benzos. I was on 4mg of Klonopin at one time, you would think I wouldn't remember nothing. I do, all of it. I thought I was alone with this. It's in detail, too.

 

 

Billy.

 

Link to comment
Share on other sites

Hi Billy,

 

Yes, my headaches are just as you described.........a lot of head pressure. At first I didn't take anything for it, but lately I've been taking Excedrin Migraine and it helps some times. I've thought it was low blood sugar....etc. in the morning but I think it's just w/d like you said. I'm trying to remember that, but it kind of throws me into a mini anxiety/panic in the morning.

 

In regard to not remembering things while on benzos you are not alone at all. Over the last 14 yrs, I've been on as much as 4-6 mg of Xanax per day and anywhere from 20-40 mg of Valium plus a variety of a/d's, sleep meds and some amphetamines too. I know.......crazy, huh? I had a terrible psych doc. Now, I'm just on a few meds and feel so much better. Before all of those meds, I never even took an aspirin. Anyway, I remember everything during that time but I don't think I was able to process all of the emotions I had from certain events, so my mind seems to be running through processing them at random while I'm healing.

 

Thanks for responding.....it's good to know someone else is going through the same type of thing. Keep in touch.

 

Love,

Lou

 

 

 

 

 

 

Link to comment
Share on other sites

Lou,

 

You seem to be taking this very smoothly. Keep on going. You will get there.

 

Do you have any fear with all of this?

 

Yes, my headaches are just as you described.........a lot of head pressure. At first I didn't take anything for it, but lately I've been taking Excedrin Migraine and it helps some times. I've thought it was low blood sugar....etc. in the morning but I think it's just w/d like you said. I'm trying to remember that, but it kind of throws me into a mini anxiety/panic in the morning.

 

Yes, my headaches are bad when I have one. They come in different forms. I have also thought about low blood - sugar. I do not have a sugar checker. I eat different sugary foods, well, I have.  I feel like I can't breath, yet my oxygen is 98 - 99, so how can I not be. Mornings are always worse for me.

 

In regard to not remembering things while on benzos you are not alone at all. Over the last 14 yrs, I've been on as much as 4-6 mg of Xanax per day and anywhere from 20-40 mg of Valium plus a variety of a/d's, sleep meds and some amphetamines too. I know.......crazy, huh? I had a terrible psych doc. Now, I'm just on a few meds and feel so much better. Before all of those meds, I never even took an aspirin. Anyway, I remember everything during that time but I don't think I was able to process all of the emotions I had from certain events, so my mind seems to be running through processing them at random while I'm healing.

 

I was on medications for several years. I was on Benzo's 8 years, or around that. I was on a high dose of Klonopin, too. I took Valium to taper.

 

Keep in touch, we seem to have some withdrawals in common.

 

Billy.

Link to comment
Share on other sites

It's good that you realize that these are withdrawal symptoms and not "you."

 

However, if you are having episodes of low blood pressure you really should see your doc to adjust BP medications. Generally withdrawal causes an increase in BP.

Link to comment
Share on other sites

Well that explain my recent borderline high bp..

I get these head aches..pains and pressure too.. A lot more often since last year..l try and tell myself it's because of withdrwl but it's very scary.. The pressure goes from the top of my head.. To the front.. Then my eye sockets hurt.. Then it may go away for a while and come back.. Or not come back at all.. It's so random ..  :tickedoff:

Link to comment
Share on other sites

Not sure if this is the case you, but benzodiazepine withdrawals can have an effect of the respiratory system, causing some temporary autonomic dysfunction, thus causing central sleep apnea or just plain irregular shallow breathing. This can give you headaches in the morning, due to hypoxia(insufficient oxygen). Breathing exercises during the day and at rest periods can help in this area. Autonomic dysfunction is common in withdrawal, as many of us also tend to get hyper-tension(high blood pressure) and hypo-tension(low blood pressure) with or without palpitations, as well as Gastro-Intestinal symptoms and peripheral (hands and feet) coldness. These are all due to a benzo impaired autonomic system.

 

These symptoms will pass along with the others as time goes on.

 

<b>On The Mend</b> 

Link to comment
Share on other sites

After being on numerous benzo's, a/d's and z-drugs I did develop hypertension and as I've been tracking my blood pressure over the last 2 weeks it seems to be on the normal side but then it seems to shift up and down sometimes....usually in the morning. I'm also having a lot of nausea and gastrointestinal symptoms in the morning.

 

I'm sure it has something to do w/ benzo w/d but as I peel back the other meds I've been on it makes me more aware of how badly I react to psychiatric medication. I'm still on 150 mg of lamictal and I'm wondering if that could be causing the morning problems.

 

 

Link to comment
Share on other sites

Well that explain my recent borderline high bp..

I get these head aches..pains and pressure too.. A lot more often since last year..l try and tell myself it's because of withdrwl but it's very scary.. The pressure goes from the top of my head.. To the front.. Then my eye sockets hurt.. Then it may go away for a while and come back.. Or not come back at all.. It's so random ..  :tickedoff:

This is exactly how my head pressure is. It makes me feel so horrible in the morning........I just want to give up but I know I can't.

Link to comment
Share on other sites

Well that explain my recent borderline high bp..

I get these head aches..pains and pressure too.. A lot more often since last year..l try and tell myself it's because of withdrwl but it's very scary.. The pressure goes from the top of my head.. To the front.. Then my eye sockets hurt.. Then it may go away for a while and come back.. Or not come back at all.. It's so random ..  :tickedoff:

This is exactly how my head prNoessure is. It makes me feel so horrible in the morning........I just want to give up but I know I can't.

no way! U can't give up!! We can do this!

 

Link to comment
Share on other sites

Don't worry edauver..........I may want to give up now and then........especially in the mornings but there is no turning back for me.

 

I do feel better today. I'm thinking that the lamictal I take before bed and in the mornings has been making me sick, so I'm tapering it

down now.

 

Thanks for your encouragement !! We can do this !!

 

Take care,

Lou

Link to comment
Share on other sites

×
×
  • Create New...